# SDR AALA960783

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 11372311
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND LEFT WING INBOARD AFT FLAP LEADING EDGE SKIN WORN FROM CONTACT WITH SEAL RETAINER.  FOUND WEAR TO BE BEYOND SRM ALLOWABLE LIMITS, BLENDED WEAR.  ACCOMPLISHED EDDY CURRENT CHECK.  NO CRACKS FOUND.  FILLED AND RESTORED SURFACE FINISH.  ADJUSTED SEAL TO PREVENT CHAFING.  APPROVED BY ENGINEERING PER MRB 767-1225.
